... alert or sharp mentally, and my memory seems to be really bad short term. Will this go away? Lisinopril did this to my husband, but it is only mentioned once as a possible side effect of Cozaar. Should I alert my dr.? The memory thing is getting worse, I'm forgetting where I put things seconds or minutes later. I can't seem to recall things I normally would, or connect simple ideas that require a little forethought. My energy level seems a little diminished also. Looks like I can still spell though. Help! I feel like this a little crazy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cozaar 50mg daly +Hyzaar 50mg my Hyzaar finiched but I have enigh Cozaar 50mg can I take
Posted 31 Jul 2009 • 1 answer
Posted 22 Oct 2009 • 1 answer
Posted 28 May 2015 • 2 answers
Posted 23 Jun 2015 • 7 answers
Posted 16 Feb 2016 • 1 answer